# SDR VTZA97196

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N473UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 828
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Rpm Gauge
- Part number: 8DJ81WCX4
- Condition: Failed
- Location: Left
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

JFK/BOS - FLT 6462 - DURING TAKEOFF AT 1220 HOURS ON 3-27-97, ABORTED TAKEOFF DUE TO LT ENGINE RPM DROPPED TO ZERO PERCENT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSP AND REMOVED AND REPLACED RPM INDICATOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
